# SDR VJ9800315

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 370067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND R2 PORTABLE EXIT LIGHTS INOP.  REPLACED BATTERIES; OPS CHECKED GOOD IAW MM 33-10.
